E-Prints Complutense

Strictly singular operators on Lp spaces and interpolation

Impacto

Descargas

Último año

Hernández, Francisco L. y Semenov, Evgeny M. y Tradacete Pérez, Pedro (2010) Strictly singular operators on Lp spaces and interpolation. Proceedings of the American Mathematical Society, 138 (2). pp. 675-686. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

243kB

URL Oficial: http://www.ams.org/journals/proc/2010-138-02/S0002-9939-09-10089-8/S0002-9939-09-10089-8.pdf


URLTipo de URL
http://www.ams.orgInstitución


Resumen

We study the class Vp of strictly singular non-compact operators on Lp spaces. This allows us to obtain interpolation results for strictly singular operators on Lp spaces. Given 1 ≤ p < q ≤ ∞, it is shown that if an operator T bounded on Lp and Lq is strictly singular on Lr for some p ≤ r ≤ q, then it is compact on Ls for every p < s < q.


Tipo de documento:Artículo
Palabras clave:Strictly singular operator; Lp space; interpolation; ideals
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15986
Depositado:18 Jul 2012 08:56
Última Modificación:06 Feb 2014 10:35

Descargas en el último año

Sólo personal del repositorio: página de control del artículo